# SDR SIMA200634604

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 15,438 hours, 15,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Part time: 15,438 hours, 15,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 81 CHAFED.  REMOVED AND REPLACED FRAME IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
